Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone ever experienced a strange feeling in their head like a 3 second vibration? I can't really explain it but it is almost like you are dizzy for about 3-5 seconds and then it stops. It is like thump, thump, thump and then goes away. When I am having these symptoms it usually lasts for a few days and then goes away. I would say in a day it may happen about 10 times in an hour. It comes and goes from month to month. I would say it started about 9 months ago. I have no other symptoms, I thought it may be related to my hormones because for a few months it would happen at mid cycle and then go away when I started my period, but I have since had these symptoms while I was on my period. I do take some medications, I take Cymbolta for depression and do have anxiety but don't really think it is related to my anxiety. I also take a medication for high blood pressure but it is controlled. Please help it is really starting to by quite annoying.

Loading...

Did these ever stop for you?  I'd been on AD's for about a year, the last one being Cymbalta.  I've finally decided to go off them for a while so I had my dose reduced and have tapered off and I'm completely off them now, but have been getting the same thing you're describing for the past week.  It's the oddest feeling and I didn't even know how to explain it, but what you said summarizes exactly.  I'm hoping it's just because I've only been completely off the AD for about a week and it'll go away.
Reply

Loading...